# SDR 2003FA0000895

- Difficulty date: July 14, 2003
- Submitted: September 9, 2003
- Operation: General aviation
- Aircraft: N9794X
- Make and model: Cessna 210C
- Aircraft serial: 21058094
- Engine: Cont IO470*
- System (JASC): 2701 · Control Column Section
- Part: Control Wheel
- Part number: 0513167200
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL WHEEL BROKE ON LT TOP .7500 INCH FROM CORNER ON LIFT OFF VX ON PILOTS SIDE.  THIS IS THE OLD SQUARE CONTOL WHEEL AND IS ORIGINAL PART, 40 YEARS OLD.  BROKEN CONTROL WHEEL SHATTERED, PUSH TO TALK SWITCH FASTENED TO CONTROL AT SAME LOCATION.  CONTROL WHEEL IS WHITE PLASTIC WITH BLACK PLASTIC COATING OVER ALL SURFACES.
